CSpace
Precise large deviations for sums of random variables with consistently varying tails
Ng, KW; Tang, QH; Yan, JA; Yang, HL
2004-03-01
Source PublicationJOURNAL OF APPLIED PROBABILITY
ISSN0021-9002
Volume41Issue:1Pages:93-107
AbstractLet {X-k, k greater than or equal to 1} be a sequence of independent, identically distributed nonnegative random variables with common distribution function F and finite expectation mu > 0. Under the assumption that the tail probability (F) over bar (x) = 1 - F(x) is consistently varying as x tends to infinity, this paper investigates precise large deviations for both the partial sums S, and the random sums S-N(t), where N((.)) is a counting process independent of the sequence {X-k, k greater than or equal to 1}. The obtained results improve some related classical ones. Applications to a risk model with negatively associated claim occurrences and to a risk model with a doubly stochastic arrival process (extended Cox process) are proposed.
Keywordconsistently varying tail doubly stochastic process heavy tail Matuszewska index negative association precise large deviations random sums
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000220186000007
PublisherAPPLIED PROBABILITY TRUST
Citation statistics
Cited Times:74[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/19682
Collection中国科学院数学与系统科学研究院
Affiliation1.Univ Hong Kong, Dept Stat & Actuarial Sci, Hong Kong, Hong Kong, Peoples R China
2.Univ Amsterdam, Dept Quantitat Econ, NL-1018 WB Amsterdam, Netherlands
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Ng, KW,Tang, QH,Yan, JA,et al. Precise large deviations for sums of random variables with consistently varying tails[J]. JOURNAL OF APPLIED PROBABILITY,2004,41(1):93-107.
APA Ng, KW,Tang, QH,Yan, JA,&Yang, HL.(2004).Precise large deviations for sums of random variables with consistently varying tails.JOURNAL OF APPLIED PROBABILITY,41(1),93-107.
MLA Ng, KW,et al."Precise large deviations for sums of random variables with consistently varying tails".JOURNAL OF APPLIED PROBABILITY 41.1(2004):93-107.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ng, KW]'s Articles
[Tang, QH]'s Articles
[Yan, JA]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ng, KW]'s Articles
[Tang, QH]'s Articles
[Yan, JA]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ng, KW]'s Articles
[Tang, QH]'s Articles
[Yan, JA]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.